Skip to Content

Is it safe to take Panlor ss with Methadone or xanax?

Responses (1)

LaurieShay 21 Feb 2011

You can take the panlor ss with the methadone or the xanax if you are aware that this drug combination can effect the central nervous sytem and your breathing as follows:

MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.

MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.

Do not take more than what is prescribed to avoid any problems.

Hope this helps,

Laurie

jk13 21 Feb 2011

yup, it'll all decrease the rate of breathing, and may get non-obstructed sleep apnea from the combo, but other than that (assuming that the doses are reasonable), it should be ok. The one thing to watch out for though, is that the combo can really make you out of it, and if going to work, you'll probably look drugged up. Just something to think about. Hope that this is of some help!
Jeff K

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions